MathSciNet Relay Station
MathSciNet bibliographic data
MR982722 58F11 (26A18 28D99 60J05)
Barnsley, Michael F.; Elton, John H.; Hardin, Douglas P. Recurrent iterated function systems. Fractal approximation. Constr. Approx. 5 (1989), no. 1, 3–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement